메뉴 건너뛰기




Volumn 19, Issue 12, 2014, Pages 4213-4215

Response to "Comments on the concept of existence of solution for impulsive fractional differential equations [Commun Nonlinear Sci Numer Simul 2014;19:401-3.]"

Author keywords

Caputo fractional derivative; Impulsive differential equations; Solutions

Indexed keywords


EID: 84901934110     PISSN: 10075704     EISSN: None     Source Type: Journal    
DOI: 10.1016/j.cnsns.2014.04.014     Document Type: Note
Times cited : (44)

References (24)
  • 1
    • 84885190980 scopus 로고    scopus 로고
    • Comments on the concept of existence of solution for impulsive fractional differential equations
    • Wang G.T., Ahmad B., Zhang L., Nieto J.J. Comments on the concept of existence of solution for impulsive fractional differential equations. Commun Nonlinear Sci Numer Simul 2014, 19:401-403.
    • (2014) Commun Nonlinear Sci Numer Simul , vol.19 , pp. 401-403
    • Wang, G.T.1    Ahmad, B.2    Zhang, L.3    Nieto, J.J.4
  • 2
    • 84856291615 scopus 로고    scopus 로고
    • On the concept and existence of solution for impulsive fractional differential equations
    • Fečkan M., Zhou Y., Wang J.R. On the concept and existence of solution for impulsive fractional differential equations. Commun Nonlinear Sci Numer Simul 2012, 17:3050-3060.
    • (2012) Commun Nonlinear Sci Numer Simul , vol.17 , pp. 3050-3060
    • Fečkan, M.1    Zhou, Y.2    Wang, J.R.3
  • 3
    • 77949264980 scopus 로고    scopus 로고
    • A survey on existence results for boundary value problems of nonlinear fractional differential equations and inclusions
    • Agarwal R.P., Benchohra M., Hamani S. A survey on existence results for boundary value problems of nonlinear fractional differential equations and inclusions. Acta Appl Math 2010, 109:973-1033.
    • (2010) Acta Appl Math , vol.109 , pp. 973-1033
    • Agarwal, R.P.1    Benchohra, M.2    Hamani, S.3
  • 4
    • 67549135865 scopus 로고    scopus 로고
    • Existence results for nonlinear impulsive hybrid boundary value problems involving fractional differential equations
    • Ahmad B., Sivasundaram S. Existence results for nonlinear impulsive hybrid boundary value problems involving fractional differential equations. Nonlinear Anal Hybrid Syst 2009, 3:251-258.
    • (2009) Nonlinear Anal Hybrid Syst , vol.3 , pp. 251-258
    • Ahmad, B.1    Sivasundaram, S.2
  • 5
    • 85087244166 scopus 로고    scopus 로고
    • Impulsive fractional differential equations in Banach spaces
    • Benchohra M., Seba D. Impulsive fractional differential equations in Banach spaces. EJ Qualitative Theory Differ Equ Spec Ed I 2009, 2009(8):1-14.
    • (2009) EJ Qualitative Theory Differ Equ Spec Ed I , vol.2009 , Issue.8 , pp. 1-14
    • Benchohra, M.1    Seba, D.2
  • 6
    • 77950369747 scopus 로고    scopus 로고
    • Existence of solutions of abstract fractional impulsive semilinear evolution equations
    • Balachandran K., Kiruthika S. Existence of solutions of abstract fractional impulsive semilinear evolution equations. EJ Qualitative Theory Differ Equ 2010, 2010(4):1-12.
    • (2010) EJ Qualitative Theory Differ Equ , vol.2010 , Issue.4 , pp. 1-12
    • Balachandran, K.1    Kiruthika, S.2
  • 7
    • 78149285834 scopus 로고    scopus 로고
    • Systems of first order impulsive functional differential equations with deviating arguments and nonlinear boundary conditions
    • Wang G., Zhang L., Song G. Systems of first order impulsive functional differential equations with deviating arguments and nonlinear boundary conditions. Nonlinear Anal TMA 2011, 74:974-982.
    • (2011) Nonlinear Anal TMA , vol.74 , pp. 974-982
    • Wang, G.1    Zhang, L.2    Song, G.3
  • 8
    • 84878393247 scopus 로고    scopus 로고
    • Initial value problems of fractional order with fractional impulsive conditions
    • Kosmatov N. Initial value problems of fractional order with fractional impulsive conditions. Results Math 2013, 63:1289-1310.
    • (2013) Results Math , vol.63 , pp. 1289-1310
    • Kosmatov, N.1
  • 9
    • 84884861596 scopus 로고    scopus 로고
    • Existence and uniqueness of solutions for impulsive fractional differential equations
    • Rehman M., Eloe P.W. Existence and uniqueness of solutions for impulsive fractional differential equations. Appl Math Comput 2013, 224:422-431.
    • (2013) Appl Math Comput , vol.224 , pp. 422-431
    • Rehman, M.1    Eloe, P.W.2
  • 10
    • 84887998034 scopus 로고    scopus 로고
    • On new existence results for fractional integro-differential equations with impulsive and integral conditions
    • Anguraj A., Karthikeyan P., Riveroc M., Trujillo J.J. On new existence results for fractional integro-differential equations with impulsive and integral conditions. Comput Math Appl 2014, 66:2587-2594.
    • (2014) Comput Math Appl , vol.66 , pp. 2587-2594
    • Anguraj, A.1    Karthikeyan, P.2    Riveroc, M.3    Trujillo, J.J.4
  • 11
    • 84865640168 scopus 로고    scopus 로고
    • Coincidence degree and fractional boundary value problems with impulses
    • Chen F. Coincidence degree and fractional boundary value problems with impulses. Comput Math Appl 2012, 64:3444-3455.
    • (2012) Comput Math Appl , vol.64 , pp. 3444-3455
    • Chen, F.1
  • 12
    • 84868207712 scopus 로고    scopus 로고
    • Impulsive fractional functional differential equations
    • Guo T.L., Jiang W. Impulsive fractional functional differential equations. Comput Math Appl 2012, 64:3414-3424.
    • (2012) Comput Math Appl , vol.64 , pp. 3414-3424
    • Guo, T.L.1    Jiang, W.2
  • 13
    • 84886436616 scopus 로고    scopus 로고
    • Existence of solutions for fractional impulsive differential equations with p-Laplacian operator
    • Liu Z., Lu L., Szántó I. Existence of solutions for fractional impulsive differential equations with p-Laplacian operator. Acta Math Hungarica 2013, 141:203-219.
    • (2013) Acta Math Hungarica , vol.141 , pp. 203-219
    • Liu, Z.1    Lu, L.2    Szántó, I.3
  • 14
    • 84884211296 scopus 로고    scopus 로고
    • Existence of solutions for fractional impulsive neutral functional differential equations with infinite delay
    • Liao J., Chen F., Hu S. Existence of solutions for fractional impulsive neutral functional differential equations with infinite delay. Neurocomputing 2013, 122:156-1562.
    • (2013) Neurocomputing , vol.122 , pp. 156-1562
    • Liao, J.1    Chen, F.2    Hu, S.3
  • 15
    • 84872411575 scopus 로고    scopus 로고
    • Existence and uniqueness of solutions for the nonlinear impulsive fractional differential equations
    • Liu Z., Li X. Existence and uniqueness of solutions for the nonlinear impulsive fractional differential equations. Commun Nonlinear Sci Numer Simul 2013, 18:1362-1373.
    • (2013) Commun Nonlinear Sci Numer Simul , vol.18 , pp. 1362-1373
    • Liu, Z.1    Li, X.2
  • 16
    • 84877623455 scopus 로고    scopus 로고
    • Existence of solutions for impulsive differential models on half lines involving Caputo fractional derivatives
    • Liu Y. Existence of solutions for impulsive differential models on half lines involving Caputo fractional derivatives. Commun Nonlinear Sci Numer Simul 2013, 18:2604-2625.
    • (2013) Commun Nonlinear Sci Numer Simul , vol.18 , pp. 2604-2625
    • Liu, Y.1
  • 17
    • 84886233949 scopus 로고    scopus 로고
    • Local and global existence of mild solution to an impulsive fractional functional integro-differential equation with nonlocal condition
    • Chauhan A., Dabas J. Local and global existence of mild solution to an impulsive fractional functional integro-differential equation with nonlocal condition. Commun Nonlinear Sci Numer Simul 2014, 19:821-829.
    • (2014) Commun Nonlinear Sci Numer Simul , vol.19 , pp. 821-829
    • Chauhan, A.1    Dabas, J.2
  • 18
    • 84885182412 scopus 로고    scopus 로고
    • Stability analysis of impulsive functional systems of fractional order
    • Stamova I., Stamov G. Stability analysis of impulsive functional systems of fractional order. Commun Nonlinear Sci Numer Simul 2014, 19:702-709.
    • (2014) Commun Nonlinear Sci Numer Simul , vol.19 , pp. 702-709
    • Stamova, I.1    Stamov, G.2
  • 19
    • 84870570187 scopus 로고    scopus 로고
    • Existence and uniqueness of mild solution for an impulsive neutral fractional integro-differential equation with infinite delay
    • Dabas J., Chauhan A. Existence and uniqueness of mild solution for an impulsive neutral fractional integro-differential equation with infinite delay. Math Comput Model 2013, 57:754-763.
    • (2013) Math Comput Model , vol.57 , pp. 754-763
    • Dabas, J.1    Chauhan, A.2
  • 20
    • 84884247629 scopus 로고    scopus 로고
    • Solvability for a coupled system of fractional differential equations with impulses at resonance
    • Zhang X., Zhu C., Wu Z. Solvability for a coupled system of fractional differential equations with impulses at resonance. Boundary Value Prob 2013, 2013:80.
    • (2013) Boundary Value Prob , vol.2013 , pp. 80
    • Zhang, X.1    Zhu, C.2    Wu, Z.3
  • 21
    • 84862984768 scopus 로고    scopus 로고
    • Ulam's type stability of impulsive ordinary differential equations
    • Wang J.R., Fečkan M., Zhou Y. Ulam's type stability of impulsive ordinary differential equations. J Math Anal Appl 2012, 395:258-264.
    • (2012) J Math Anal Appl , vol.395 , pp. 258-264
    • Wang, J.R.1    Fečkan, M.2    Zhou, Y.3
  • 22
    • 84893839219 scopus 로고    scopus 로고
    • A study of impulsive multiterm fractional differential equations with single and multiple base points and applications
    • [Art ID 194346]
    • Liu Y., Ahmad B. A study of impulsive multiterm fractional differential equations with single and multiple base points and applications. The Sci World J 2014, 2014:1-28. [Art ID 194346].
    • (2014) The Sci World J , vol.2014 , pp. 1-28
    • Liu, Y.1    Ahmad, B.2
  • 23
    • 84868206100 scopus 로고    scopus 로고
    • On recent developments in the theory of boundary value problems for impulsive fractional differential equations
    • Wang J.R., Zhou Y., Fečkan M. On recent developments in the theory of boundary value problems for impulsive fractional differential equations. Comput Math Appl 2012, 64:3008-3020.
    • (2012) Comput Math Appl , vol.64 , pp. 3008-3020
    • Wang, J.R.1    Zhou, Y.2    Fečkan, M.3
  • 24
    • 84861670221 scopus 로고    scopus 로고
    • On the natural solution of an impulsive fractional differential equation of order q∈(1, 2)
    • Wang J.R., Li X., Wei W. On the natural solution of an impulsive fractional differential equation of order q∈(1, 2). Commun Nonlinear Sci Numer Simul 2012, 17:4384-4394.
    • (2012) Commun Nonlinear Sci Numer Simul , vol.17 , pp. 4384-4394
    • Wang, J.R.1    Li, X.2    Wei, W.3


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.